American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A65) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] E. Flytzanis. Vector valued eigenfunctions of ergodic transformations . Trans. Amer. Math. Soc. 243 (1978) 53-60. MR 0499076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Martin H. Ellis. Distances between two-state Markov processes attainable by Markov joinings . Trans. Amer. Math. Soc. 241 (1978) 129-153. MR 0486409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter Walters. Invariant measures and equilibrium states for some mappings which expand distances . Trans. Amer. Math. Soc. 236 (1978) 121-153. MR 0466493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Norberto A. Fava and Jorge H. Nanclares. Norbert Wiener's ergodic theorem for convex regions . Trans. Amer. Math. Soc. 235 (1978) 403-406. MR 0463399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tien Yien Li and James A. Yorke. Ergodic transformations from an interval into itself . Trans. Amer. Math. Soc. 235 (1978) 183-192. MR 0457679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jacob Feldman and Calvin C. Moore. Ergodic equivalence relations, cohomology, and von Neumann algebras. II . Trans. Amer. Math. Soc. 234 (1977) 325-359. MR 0578730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jacob Feldman and Calvin C. Moore. Ergodic equivalence relations, cohomology, and von Neumann algebras. I . Trans. Amer. Math. Soc. 234 (1977) 289-324. MR 0578656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John C. Martin. The structure of generalized Morse minimal sets on $n$ symbols . Trans. Amer. Math. Soc. 232 (1977) 343-355. MR 0463400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ashok Maitra. Integral representations of invariant measures . Trans. Amer. Math. Soc. 229 (1977) 209-225. MR 0442197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Franz Hofbauer. Examples for the nonuniqueness of the equilibrium state . Trans. Amer. Math. Soc. 228 (1977) 223-241. MR 0435352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Robert J. Zimmer. Compact nilmanifold extensions of ergodic actions . Trans. Amer. Math. Soc. 223 (1976) 397-406. MR 0422584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. A. Nuber. Erratum to: ``A constructive ergodic theorem'' (Trans. Amer. Math. Soc. {\bf 164}\ (1972), 115--137) . Trans. Amer. Math. Soc. 216 (1976) 393. MR 0382597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter Walters. Ruelle's operator theorem and $g$-measures . Trans. Amer. Math. Soc. 214 (1975) 375-387. MR 0412389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Donald Geman and Joseph Horowitz. Polar sets and Palm measures in the theory of flows . Trans. Amer. Math. Soc. 208 (1975) 141-159. MR 0391236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James B. Robertson. Ergodic measure preserving transformations with quasi-discrete spectrum . Trans. Amer. Math. Soc. 190 (1974) 301-311. MR 0344419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Karl Sigmund. On dynamical systems with the specification property . Trans. Amer. Math. Soc. 190 (1974) 285-299. MR 0352411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Elias G. Flytzanis. Ergodicity of the Cartesian product . Trans. Amer. Math. Soc. 186 (1973) 171-176. MR 0328021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David Ruelie. Statistical mechanics on a compact set with $Z^{v}$ action satisfying expansiveness and specification . Trans. Amer. Math. Soc. 185 (1973) 237-251. MR 0417391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Rufus Bowen. Topological entropy for noncompact sets . Trans. Amer. Math. Soc. 184 (1973) 125-136. MR 0338317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. Bowen. Erratum to ``Entropy for group endomorphisms and homogeneous spaces'' . Trans. Amer. Math. Soc. 181 (1973) 509-510. MR 0320271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] H. Fong and L. Sucheston. On unaveraged convergence of positive operators in Lebesgue space . Trans. Amer. Math. Soc. 179 (1973) 383-397. MR 0329009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Norberto Angel Fava. $k$-parameter semigroups of measure-preserving transformations . Trans. Amer. Math. Soc. 177 (1973) 345-352. MR 0318448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Robert Azencott and William Parry. Stability of group representations and Haar spectrum . Trans. Amer. Math. Soc. 172 (1972) 317-327. MR 0310128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Wolfgang Krieger. Erratum to: ``On entropy and generators of measure-preserving transformations'' . Trans. Amer. Math. Soc. 168 (1972) 519. MR 0294603.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Kenneth Lange. A reciprocity theorem for ergodic actions . Trans. Amer. Math. Soc. 167 (1972) 59-78. MR 0293004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Eijun Kin. Skew products of dynamical systems . Trans. Amer. Math. Soc. 166 (1972) 27-43. MR 0296252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. R. Blum and V. J. Mizel. A generalized Weyl equidistribution theorem for operators, with applications . Trans. Amer. Math. Soc. 165 (1972) 291-307. MR 0328633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] James R. Brown. Inverse limits, entropy and weak isomorphism for discrete dynamical systems . Trans. Amer. Math. Soc. 164 (1972) 55-66. MR 0296251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. A. Nuber. A constructive ergodic theorem . Trans. Amer. Math. Soc. 164 (1972) 115-137. MR 0291411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Peter Walters. Some invariant $\sigma $-algebras for measure-preserving transformations . Trans. Amer. Math. Soc. 163 (1972) 357-368. MR 0291413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2